# SDR AALA201705139006

- Difficulty date: May 11, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 28,865 hours, 10,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367160100800
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT IN AFT MAIN CABIN FLOORBOARD 251AF AT ROW 25 BETWEEN SEAT C & D. REPAIRED FLOORBOARD IAW EA 269983.  AIRCRAFT WAS GROUNDED.
